# SDR R61A2025022600111

- Difficulty date: February 6, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR (L2) CUTOUT, LOWER BEAM FOUND MULTIPLE SPOTS OF CORROSION.  AFT PASSENGER DOOR (L2) CUTOUT, CORRODED LOWER BEAM REMOVED AND REPLACED IAW SRM 51-43-03 AND 51-43-04.
